Aa
Aa
A
A
A
Close
Avatar universal

Tenofovir can cause proteinia?

Hi stef good day. U still there?? I have some question stef about taking tenofovir because i dont know what to do. Im start taking tenofovir september 2020 and i notice that february my urine have bubles until now my urine still foamy or bubles but in evening is normal.
Tenofovir can cause proteina stef?? Please help me
From : philippines
2 Responses
9624973 tn?1413016130
If you're worried, go and check your kidney functions with a simple urine test. Don't get anxious about it.
Foamy urine can be normal and no one will diagnose you by looking at it.
1 Comments
Did you take also tenofovir?
Avatar universal
Hi melcul. Did you take also tenofovir?
Have an Answer?

You are reading content posted in the Hepatitis B Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?